# SDR UIEA2018080601627

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,586 hours, 16,537 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WINDSHIELD EICAS MSG WITH RT FWD W/S HEAT INOP LIGHT. PERFORMED BIT TEST OF WINDOW HEAT CONTROLLER IAW AMM 30-41-00, NO FAULTS NOTED.
